Authors: Avilés, Antonio
Todorčević, Stevo 
Title: Zero subspaces of polynomials on ℓ1 (Γ)
Journal: Journal of Mathematical Analysis and Applications
Volume: 350
Issue: 2
First page: 427
Last page: 435
Issue Date: 15-Feb-2009
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2007.08.020
Abstract: 
We provide two examples of complex homogeneous quadratic polynomials P on Banach spaces of the form ℓ1 (Γ). The first polynomial P has both separable and nonseparable maximal zero subspaces. The second polynomial P has the property that while the index-set Γ is not countable, all zero subspaces of P are separable.
Keywords: Bilinear forms on Banach spaces | Polynomials on Banach spaces | Zero subspaces of polynomials
Publisher: Elsevier
Project: Marie Curie Intra-European Felloship, Grant MCEIF-CT2006-038768
Séneca, Grants 00690/PI/04 and MTM2005-08379

Show full item record

SCOPUSTM   
Citations

6
checked on Jan 28, 2023

Page view(s)

23
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.